On regular and intra-regular poe semigroups.
Semigroup forum, Tome 29 (1984), pp. 255-257
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1984__29_134689,
author = {N. Kehayopulu},
title = {On regular and intra-regular poe semigroups.},
journal = {Semigroup forum},
pages = {255--257},
year = {1984},
volume = {29},
zbl = {0537.06013},
url = {http://geodesic.mathdoc.fr/item/SF_1984__29_134689/}
}
N. Kehayopulu. On regular and intra-regular poe semigroups.. Semigroup forum, Tome 29 (1984), pp. 255-257. http://geodesic.mathdoc.fr/item/SF_1984__29_134689/